# SDR K11A2022072500147

- Difficulty date: July 23, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N729CK
- Make and model: Boeing 727264
- Aircraft serial: 22982
- Aircraft time: 42,583 hours, 23,076 cycles
- System (JASC): 2110 · Cabin Compressor System
- Part: Pressure System
- Condition: Failed
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT PACK FAILED DURING CLIMBOUT - UNABLE TO PRESSURIZE.     PERFORMED OPS CHECK OF COOLING PACKS IAW B727 AMM 21-55-00 OPS CHECK GOOD
